# SDR SWAA2025072494865

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 63,708 hours, 37,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMER LIGHT INOPERATIVE.   REMOVED AND REPLACED IAW AMM 33-51-06-960-804-NG.
